American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] David A. Miller. Strongly stratified homotopy theory. Trans. Amer. Math. Soc. 365 (2013) 4933-4962.
Abstract, references, and article information   
View Article: PDF

[2] George Delistathis and Stephen Watson. A regular space with a countable network and different dimensions. Trans. Amer. Math. Soc. 352 (2000) 4095-4111. MR 1661301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gary Gruenhage. Cosmicity of cometrizable spaces . Trans. Amer. Math. Soc. 313 (1989) 301-315. MR 992600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shinpei Oka. Dimension of stratifiable spaces . Trans. Amer. Math. Soc. 275 (1983) 231-243. MR 678346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. W. Heath, D. J. Lutzer and P. L. Zenor. Monotonically normal spaces . Trans. Amer. Math. Soc. 178 (1973) 481-493. MR 0372826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia